Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Interiority of a holomorphic mapping on the set of its exceptional points


Author: Giacomo Della Riccia
Journal: Bull. Amer. Math. Soc. 74 (1968), 484-487
DOI: https://doi.org/10.1090/S0002-9904-1968-11972-X
MathSciNet review: 0222344
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    1. B. A. Fuks, Analytic functions of several complex variables, Transl. Math. Monographs, Vol. 8, Amer. Math. Soc., Providence, R. I., 1963, p. 105 and p. 149. 2. H. Cartan, Détermination des points exceptionnels d’un systeme de p fonctions analytiques de n variables complexes, Bull. Sci. Math. 57 (1933), 334-344.
  • Salomon Bochner and William Ted Martin, Several Complex Variables, Princeton Mathematical Series, vol. 10, Princeton University Press, Princeton, N. J., 1948. MR 0027863
  • Reinhold Remmert, Holomorphe und meromorphe Abbildungen komplexer Räume, Math. Ann. 133 (1957), 328–370 (German). MR 92996, DOI https://doi.org/10.1007/BF01342886


Additional Information